# SDR DJFA2005143

- Difficulty date: September 26, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N699CW
- Make and model: Cndair CL6002B16
- Aircraft serial: 5009
- Aircraft time: 11,216 hours, 5,817 cycles
- Engine: Ge CF343A
- Engine time: 6,985 hours, 4,593 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CF343A2
- Part serial: 350488
- Condition: Overserviced
- Location: Right
- Part time: 6,985 hours, 4,593 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, M, J
- Precautionary procedure: A

## Discrepancy

KAPA - KSMO - WHILE CLIMBING THROUGH 15,000 FEET, THE NR 2 ENGINE OIL TEMPERATURE BEGAN TO RISE INTO THE AMBER BAND.  WHEN POWER WAS REDUCED THE OIL TEMPERATURE CONTINUED TO RISE INTO THE RED BAND.  ENGINE POWER WAS REDUCED TO IDLE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT WAS RETURNED TO KAPA.  MAINTENANCE DRAINED APPROXIMATELY TWO GALLONS OF OIL FROM THE NR 2 ENGINE GEAR BOX SUMP DUE TO THE ENGINE BEING OVER SERVICED.  THE ENGINE WAS GROUND RUN FOR FIVE MINUTES AT POWER WITH NO NOTED DEFECTS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
